# SDR JR2R20230109777

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 18,753 hours, 10,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092908001
- Condition: Corroded
- Location: Frm 84
- Part time: 18,753 hours, 10,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT CORRODED AT FRAME 84 RBL40
